# SDR SIMA20251114001

- Difficulty date: November 14, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005-0001CORROSION ON LH AFT SEAT TRACK AT FR 84, Y= -10.748. (MAJOR REPAIR)) (LEVEL 2 CORROSION). BLENDED CORROSION FROM AFT R/H SEAT TRACK PER EMB-175 SRM 51-10-03. CORROSION WAS NOTED ON THE CROWN TEETH SECTION AND THE UPPER FLANGE, BOTH SECTIONS WERE FOUND TO HAVE 100% MATERIAL LOSS AND TO BE OUT OF ALLOWABLE LIMITS PER EMB-175 SRM 53-23-10/AD01. CUTOUT DAMAGED SEGMENT OF L/H AFT SEAT TRACK BETWEEN FR-83 AND FR-84 PER EMB-175 SRM 51-23-04, 51-23-05, 51-23-- 06, CPM 51-25-00, ETN-EJ-51-015 AND ETN-EJ-- 51-025. FABRICATED, LOCATED, AND DRILLED SEAT TRACK SPLICE FOR AFT L/H SEAT TRACK P/N: EAMSFAB PE11056-F3C PER EMB-175 SRM 53-00-10/REPAIR01 AND ETN-EJ-53-010. FABRICATED, LOCATED, AND DRILLED 4EA REPAIR DOUBLERS FOR SEAT TRACK SPLICE P/N:7475T761 .080" PER EMB-175 SRM 53-00-10/REPAIR01 AND ETN-EJ-53-010. RESTORED FINISH TO L/H SEAT TRACK SPLICE AND REPAIR PARTS PER EMB-175 SRM 51-23-04, 51-23-05, 51-23-06, ETN-EJ-51-015 AND ETN-EJ-51-025. INSTALLED AFT LH SEAT TRACK SPLICE AND REPAIR PARTS BETWEEN FR 83 - FR-84 PER EMB-175 SRM 53-00-10/REPAIR01 AND ETN-EJ-53-010. REPAIRED LH AFT SEAT TRACK AT FR 84, Y= -10.748 IAW E-175 SRM 53-00-10 REPAIR 01 AND ETN-EJ-53-010. LEVEL 2 CORROSION
